It sounds like all have given you great ideas. I tend to experience something similar without being on birth control. It seems to be a part of how my hormone changes affect my body. One of the other things that I have heard, unfortunately am not that good about doing, is using exercise to combat these symptoms, as they will elevate some of the feel good hormones & may counteract those that seem to have you down during this part of your menstrual cycle.
Blessings, Amanda, RN
Team Leader of Night Shift Nurses Team Leader of Nurses Everywhere
current weight: 220.0
Fitness Minutes: (47,125) Posts: 4,977 12/19/12 6:23 P
Hi and welcome to the team. Have you discussed this with a gynecologist or only a regular doctor? I think that a gynecologist would probably have better answers for you. I always preferred to go to a woman gynecologist. I figured a man does not have this problem, so what the bleeep is he going to know about it. lol
Co-Leader of Fighting Depression with Movement http://www.sparkpeople.com/myspark/groups_ individual.asp?gid=56426
Until you heal the wounds of your past, you will continue to bleed.--Ivania Vanzant.
Life is short, live it; Love is rare, grab it; Anger is bad, let it go; Fear is a mind killer, face it; Memories are sweet, cherish them. www.atti-tude.com
Personally, I can't take birth control pills because they throw my hormones off, which affects my mood and weight. You may want to look into trying a different birthcontrol pill or a different method of birth control entirely. :)
current weight: 236.4
Fitness Minutes: (214,578) Posts: 19,881 12/19/12 12:38 P
i agree also about the psych..but also you can try drinking more water..i know water retention is part of it but you can flush your system with it also and cut the salt intake and my doc says cut the caffeine..all thinkgs you can try at home right now while you are waiting on the doc the lady mary
TODAY IS LIFE THIS IS NOT A DRESS REHEARSAL
there is no cause when there is no effect km
i can do that, but not on a tuesday for that is my day of thrust in the opposite direction - off the starboard bow over the hurdles, and down the shute.
last is just the slowest winner. c.hunter boyd
people often say that motivation doesn't last. well neither does bathing - that's why we recommend it daily. zig ziglar
I agree, too. Call your psychiatrist and see what he or she has to say. Some antidepressants can actually cause suicidal thoughts and feelings. You definitely need to check it out, just in case your medication needs to be "tweaked."
You might also want to look up the side effects of your birth control pills, too. It seems to me that you're saying that the thing that has changed most recently is the addition of the birth control pills. Maybe they're the problem. Just my opinion.
Hope you get it worked out.
Edited by: MILLER-S at: 12/19/2012 (12:07)
"The rest of your life is being shaped right now by the dreams you have, the choices you make, and the person you decide to be."~unknown
"Growth is becoming comfortable with discomfort." - John Dowd, Jr.
"Create the kind of self that you will be happy to live with all your life." - Golda Meir
"Let me not miss all that I am by punishing myself for what I am not." - Anonymous
My name is Miller :)
Pounds lost: 22.4
Fitness Minutes: (49,428) Posts: 2,309 12/19/12 11:10 A
Hi. I would call you psychiatrist and at least see what he/she has to say. It may not be another medicine it may be a change of medication. One of your medications could be interacting with the birth control pills. Some anti depressants do cause suicidal thoughts. I can't remember how I use to feel during that time except that I would get severe cramps. I know I would get moody. I use to sell pins and magnets at the flea market. One of the most popular ones was I have PMS and I own a gun----any questions.
I love SparkPeople
Today is the first day of the rest of my life.
I am responsible for my own happiness.
My name is Bonnie I live in CT, EST.
I lost 122 pounds and have maintained it since 12/28/12.
Hello everyone. I have just begun Birth Control, and am on a few other medications for Depression, etc. However I have noticed the last few months that during my cycle that I become so depressed, that I am often thinking of suicide. I have days where I am so moody or am crying for the entire day!! I am wondering if anyone else here has experienced this? Or do you know of anything that can help during that week?
I did call my doctor, and she told me to call my psychiatrist, so that I can start yet ANOTHER medication!! I would much rather find a way to take care of this, without having to use even another medication.. It is only one week a month, so I feel a medication is just not worth it.
So does anyone have any suggestions? Please?
I'm going to do this.. Nothing can stop me.. Absolutely NOTHING!!!
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.